Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on free Lie algebras


Author: G. Leger
Journal: Proc. Amer. Math. Soc. 15 (1964), 517-518
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1964-0163935-1
MathSciNet review: 0163935
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0163935-1
Article copyright: © Copyright 1964 American Mathematical Society